| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Foreign Body Sensation in Eye (1869); Headache (1880); Inflammation (1932); Blurred Vision (2137); Visual Disturbances (2140); Depression (2361); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that following implantation of an intraocular lens (iol) the patient faced difficulties not sure if it is due to the lenses and might be an allergic reaction to the lens material.The patient symptoms are burning and stabbing pain, headaches from eye strain, wavy and blurry vision, feels like sand is in her eyes, has to wear sunglasses because of light sensitivity, and this has all affected her quality of life and as caused depression.Patient has tried drops and ointments which have caused more pain and believes patient is allergic to the preservatives in those products.The doctor switched her to xiidra, but it's not helping.The patient has blepharitis.There are two medical device reports associated with this patient.This report is associated with the left eye.Additional information was requested and received.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).